# SDR SWAA2020091015287

- Difficulty date: September 9, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 74,734 hours, 44,391 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 96774
- Part serial: 4677
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MOVING FLAPS FROM 15 TO 30 FOR LANDING CONFIGURATION, THE FLAPS STOPPED AT 25 WITH A MINOR SPLIT OF THE FLAP, FLAP HANDLE AT 30.  DECLARED AN EMERGENCY AFTER RUNNING QRH.  R & R LT POS XMITTER, REF AMM 27-58.  OPS CHECK GOOD RAR 71400. TAG #702365 LT PN OFF/ON: 96774/18-1738-10 SN OFF/ON: 4677/4890.
